# SDR ASOA201102202

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 24,026 hours, 21,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST BL 0 FAILS NDT WITH AN INDICATION IN RT AFT UPPER RADIUS GREATER THAN 50 PERCENT SCREEN HEIGHT. REMOVED POST IAW SRM 51-42-06.  REPAIRED IAW REO 601R-53-41-889 AND SRM 51-42-06.
